# SDR SWAA2022112273005

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 79,398 hours, 46,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE DAMAGE AT APPROX. BS 235 OF THE LOWER FORWARD CORNER OF THE EXT POWER DOOR CUT OUT AREA. SUSPECTED CRACK AND SEPARATION OF BONDED DOUBLER.   REMOVED DAMAGED SURROUND DOUBLER IAW SRM 53-10-15-2R-4.   HFEC SURFACE INSPECTION AROUND TRIM OUT PER NDTM PART 6; 51-00-00 PROCEDURE 23,  NO DEFECT FOUND.  FABRICATED, ALODINED, PRIMED, AND INSTALLED DOUBLER AND FILLER IAW SRM 51-10-15-2R-4.
